You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Applicationes Mathematicae
1965/8/2
On the paradox of n random variables
Download
PDF
- On the paradox of n random variables
Article
Original scientific text
Title
ENG
POL
RUS
On the paradox of n random variables
O paradoksie n zmiennych losowych
О парадоксе n случайных величин
Authors
S. Trybuła
1
Affiliations
Wrocław
Applicationes Mathematicae
1965/8/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
143-156
Main language of publication
English
Published
1965
Exact and natural sciences
mathematics